Ein Schließungssatz für Inzidenz und Orthogonalität.

K. Schütte

Mathematische Annalen (1955)

  • Volume: 129, page 424-430
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schütte, K.. "Ein Schließungssatz für Inzidenz und Orthogonalität.." Mathematische Annalen 129 (1955): 424-430. <http://eudml.org/doc/160444>.

author = {Schütte, K.},
journal = {Mathematische Annalen},
keywords = {foundations of geometry, noneuclidean geometry},
pages = {424-430},
title = {Ein Schließungssatz für Inzidenz und Orthogonalität.},
url = {http://eudml.org/doc/160444},
volume = {129},
year = {1955},

AU - Schütte, K.
TI - Ein Schließungssatz für Inzidenz und Orthogonalität.
JO - Mathematische Annalen
PY - 1955
VL - 129
SP - 424
EP - 430
KW - foundations of geometry, noneuclidean geometry
UR - http://eudml.org/doc/160444
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.